# SDR DALA2016091506659

- Difficulty date: September 14, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 87,887 hours, 35,881 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1420 BETWEEN STRINGERS 27 R & 28 L,  FRAME AFT FACE HAS CORROSION BELOW THE FAIL SAFE.  REMOVED CORROSION FROM THE FRAME AFT FACE BELOW THE FAIL SAFE CHORD BETWEEN STRINGER 27R AND 28L IAW B757 SRM 51-10-02. PERFORMED UT THICKNESS INSPECTION WITH ASSET # 9710 PER B757 NDTM PT 4, 51-00-10, ORIGINAL THICKNESS .063, LOSS .012, REMAINING .051 AT LOWEST POINT IS OUT OF LIMITS IAW SRM 53-00-07 AND 53-60-07. REMOVED AND REPLACED BS 1420 FRAME SECTION   FROM S27R TO S26L IAW SRM 51-40-02 AND DWG  146N1012 REV C , BB AND 146N1028 REV D, AK.
